# SDR GTIA20130718394

- Difficulty date: July 18, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 9,952 hours, 4,629 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER O2 MASK BROKEN.  R & R  MASK IAW MM.  OPS CHECKED GOOD.
